CSpace
AN APPROXIMATE ALGORITHM TO SOLVE LINEAR SYSTEMS BY MATRIX WITH OFF-DIAGONAL EXPONENTIAL DECAY ENTRIES
Chang, Qiangshun; Lin, Yanping; Xu, Shuzhan
2018
Source PublicationINTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING
Volume15Issue:3Pages:340
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34025
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chang, Qiangshun,Lin, Yanping,Xu, Shuzhan. AN APPROXIMATE ALGORITHM TO SOLVE LINEAR SYSTEMS BY MATRIX WITH OFF-DIAGONAL EXPONENTIAL DECAY ENTRIES[J]. INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2018,15(3):340.
APA Chang, Qiangshun,Lin, Yanping,&Xu, Shuzhan.(2018).AN APPROXIMATE ALGORITHM TO SOLVE LINEAR SYSTEMS BY MATRIX WITH OFF-DIAGONAL EXPONENTIAL DECAY ENTRIES.INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,15(3),340.
MLA Chang, Qiangshun,et al."AN APPROXIMATE ALGORITHM TO SOLVE LINEAR SYSTEMS BY MATRIX WITH OFF-DIAGONAL EXPONENTIAL DECAY ENTRIES".INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING 15.3(2018):340.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chang, Qiangshun]'s Articles
[Lin, Yanping]'s Articles
[Xu, Shuzhan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chang, Qiangshun]'s Articles
[Lin, Yanping]'s Articles
[Xu, Shuzhan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chang, Qiangshun]'s Articles
[Lin, Yanping]'s Articles
[Xu, Shuzhan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.